# SDR ASAA0853069

- Difficulty date: June 18, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 6,918 hours, 2,045 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2193301AC
- Part serial: 0696057
- Condition: Failed
- Location: A/C Pack
- Part time: 6,918 hours, 2,045 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO FAIL PRESSURE LIGHT IS ON WITH ALTN LIGHT NR 2 (FWD) CONTROLLER LOGGED THE FOLLOWING FAULTS: (1) CADC NR 1 INV (2) ALT NR 1 INV (3) AS NR 1 INV (4) CORALT NR 1 INV (5) GROUND MODE.  DUE HISTORY IF THE NR 1 CPC AND FMC'S 1 2 DO NOT HAVE THE SAME AIRDATA FAULTS WHICH ARE ON THE SAME DATA BUS THEN REF WDM21 31 24 PG 2 SUGGEST CHECK WIRING TO NR 2 CPC FROM TB1111 YA1 ANDYB1 LOOK FOR INTERMITTENT CONTACT PROBLEMS.  UNABLE TO DUPLICATE OPS CHECK GOOD AT BOTH CABIN PRESSURE CONTROLLERS.  REMOVED AND REPLACED NR 1 CABIN PRESSURE CONTROLLER IAW BOEING AMM21 31 01.  OPS CHECK GOOD.  PRECAUTIONARY AND RANG OUT WIRING FROM CPC NR 2 TO TB1111 YA1 ANDYB1, NO DEFECTS NOTED.
